advertisement
Question
Posted by: leelee | 2009-07-11

Roaccutane and hair loss

Hello

I' ve read on a previous question that roaccutane can cause hair loss, I was on it for about 6 months, if it does have the side effect of hair loss, how soon does it take effect, cos I am experiencing hair loss and i was on roaccutane about 10yrs ago and my hair loss started about 2yrsd after that.
I' ve done blood test for iron(cant remeber what else) been to dermatologist, but nothing is helping.

is there something else i can do, what other test can be done

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Leelee

I do not think that your hairloss is related to the use of Roaccutane. Please refer to the following link regarding Alopecia: http://en.wikipedia.org/wiki/Alopecia

Regards



Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement